# SDR DL72S001366

- Difficulty date: July 20, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- Aircraft time: 64,096 hours, 49,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIREWALL CHANNEL WORN AT 5:30 POSITION FS 1343 AT MATING SURFACE FOR NR 2 ENG COWLING.  REPAIRED PER 53-11-0.
